# SDR 9800309908

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK/EMERGENCY JETTISON HANDLE EXIT LIGHTS INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRE, OPERATIONAL CHECK OK.
